# SDR IPXA3676608

- Difficulty date: December 30, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 45,377 hours, 14,733 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587645
- Condition: Dented
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09,  MAIN DECK CARGO INTERIOR FLOOR PANEL DENTED BETWEEN BS 632 & 654+22, LBL 44-54.  REPAIRED IAW EO NR B767-5320-9693-H.
